Woman High on “Purple Down” Taken to Hospital After Flailing.

SHARE!

(THUNDER BAY, ON) โ€“ We have been informed of a disturbing situation which unfolded in the city last night. A 911 call was made after a woman became agitated and started to hallucinate heavily due to her own drug use.

Advertisement

The 20-year-old purple-down user has been using drugs steadily for years now and last night she started to become aggressive and was hallucinating by talking to people who werenโ€™t there and walking into objects directly in front of her while in a semi-flail like state. This was caused by drug use and likely a lack of sleep over the previous day(s).

First responders arrived to the bed bug infested building and managed to get the female to co-operate with them and head to the hospital.

Hallucinations are often a warning sign that someone is in the midst of an overdose. Calling 911 to ensure the personโ€™s safety and longevity of life is always a good idea when this occurs.

Although Narcan was not said to have been used in this instance, it is encouraged to always have Narcan available while you and your friends are using drugs, if you do. Narcan saves lives. Ask your pharmacist how you can get a free Narcan kit and training.

Advertisement

Are you thinking about obtaining sobriety? Reach out to the Thunder Bay Counselling Centre at 807-684-1880 and ask them how you can start your journey to a sober life. Also, you can reach out to the staff at the Simpson Street Overdose Prevention Site and ask them what your next steps are towards recovery.

SHARE!
Advertisement

One Reply to “Woman High on “Purple Down” Taken to Hospital After Flailing.”

Comments are closed.